MathSciNet Relay Station
MathSciNet bibliographic data
MR2286046 (2007k:57003) 57M07 (20J06)
Jensen, Craig; McCammond, Jon; Meier, John The Euler characteristic of the Whitehead automorphism group of a free product. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2577–2595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement